Items where Author is "Maróti, Miklós"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Gyenizse, Gergő, Maróti, Miklós, Zádori, László: n-Permutability is not join-prime for n ≥ 5.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 30 (08). pp. 1717-1737. ISSN 0218-1967 (2020)

Couceiro, Miguel, Maróti, Miklós, Waldhauser, Tamás, Zádori, László: Computing Version Spaces in the Qualitative Approach to Multicriteria Decision Aid.
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 30 (02). pp. 333-353. ISSN 0129-0541 (2019)

Bátori, Zoltán, Lengyel, Attila, Maróti, Miklós, Körmöczi, László, Tölgyesi, Csaba, Bíró, András, Tóth, Miklós, Kincses, Zoltán, Cseh, Viktória, Erdős, László: Microclimate-vegetation relationships in natural habitat islands: species preservation and conservation perspectives.
IDŐJÁRÁS / QUARTERLY JOURNAL OF THE HUNGARIAN METEOROLOGICAL SERVICE, 118 (3). pp. 257-281. ISSN 0324-6329 (2014)

Gyenizse, Gergő, Maróti, Miklós, Zádori, László: The structure of polynomial operations associated with smooth digraphs.
ALGEBRA UNIVERSALIS, 72 (4). pp. 381-391. ISSN 0002-5240 (2014)

This list was generated on 2021. január 26. 00:08:59 CET.